MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hba1c reagent expiration date was not provided.The cobas pure c303 analytical unit serial number was (b)(6).Calibration and qc were within ranges prior to the event.The alarm trace showed abnormal aspiration alarms for the sample probe.The cells are replaced monthly.The sample probe was checked and no issues were found.All rinse levels for the cells and the probes were adjusted correctly.The reagent probes were adjusted correctly.The cells get completely dry after cell wash.There was no visible residual water in the cells.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 5 patients' samples tested with hba1c on a cobas pure c303 analytical unit.Sample 1 (patient 1) was tested on 26-sep-2024: initial result: 10.5 % (accompanied by a data flag).Repeat result: 6.11 %.This sample was a whole blood sample.Sample 2, sample 3, sample 4, and sample 5 were tested on 14-oct-2024: sample 2 (patient 2): initial result: 8.00 %.Repeat result: 5.22 %.Sample 3 (patient 3): initial result: 6.88 %.Repeat result: 4.70 %.Sample 4 (patient 4): initial result: 7.49 %.Repeat result: 5.14 %.Sample 5 (patient 5): initial result: 7.87 %.Repeat result: 4.96 %.
 
Additional Manufacturer Narrative
The requested data for investigation was not provided despite several reminders.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20689392
Report Number1823260-2024-03323
Device Sequence Number9058794
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)N
Initial Reporter CountryRW
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056668190
Device Lot Number794037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown